Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A set of four postulates for Boolean algebra in terms of the ``implicative'' operation


Author: B. A. Bernstein
Journal: Trans. Amer. Math. Soc. 36 (1934), 876-884
MSC: Primary 06E05; Secondary 03G05
DOI: https://doi.org/10.1090/S0002-9947-1934-1501773-0
MathSciNet review: 1501773
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06E05, 03G05

Retrieve articles in all journals with MSC: 06E05, 03G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501773-0
Article copyright: © Copyright 1934 American Mathematical Society